# SDR AU000256

- Difficulty date: April 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Worn
- Location: Park Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) PARK BRAKE ANNUNCIATOR ELECTRICAL POWER WIRE CHAFED. WIRE SHORTING AGAINST ATC TRANSPONDER CONTROL HEAD.
